Követés
Cristina Sardon
Cristina Sardon
E-mail megerősítve itt: upm.es
Cím
Hivatkozott rá
Hivatkozott rá
Év
Cosymplectic and contact structures for time-dependent and dissipative Hamiltonian systems
M de León, C Sardón
Journal of Physics A: Mathematical and Theoretical 50 (25), 255205, 2017
832017
Lie–Hamilton systems on the plane: properties, classification and applications
A Ballesteros, A Blasco, FJ Herranz, J de Lucas, C Sardón
Journal of Differential Equations 258 (8), 2873-2907, 2015
542015
Lie–Hamilton systems: theory and applications
JF Cariñena, J de Lucas, C Sardón
International Journal of Geometric Methods in Modern Physics 10 (09), 1350047, 2013
542013
From constants of motion to superposition rules for Lie–Hamilton systems
A Ballesteros, JF Carinena, FJ Herranz, J de Lucas, C Sardón
Journal of Physics A: Mathematical and Theoretical 46 (28), 285203, 2013
482013
Lie–Hamilton systems on the plane: applications and superposition rules
A Blasco, FJ Herranz, J De Lucas, C Sardón
Journal of Physics A: Mathematical and Theoretical 48 (34), 345202, 2015
402015
Dirac–Lie systems and Schwarzian equations
JF Carinena, J Grabowski, J de Lucas, C Sardón
Journal of Differential Equations 257 (7), 2303-2340, 2014
392014
A guide to Lie systems with compatible geometric structures
JDL Araujo, CS Muñoz
World Scientific, 2020
282020
Lie symmetries for Lie systems: applications to systems of ODEs and PDEs
PG Estévez, FJ Herranz, J de Lucas, C Sardón
Applied Mathematics and Computation 273, 435-452, 2016
242016
On Lie systems and Kummer-Schwarz equations
J de Lucas, C Sardón
Journal of Mathematical Physics 54 (3), 2013
232013
Miura-reciprocal transformations for non-isospectral Camassa-Holm hierarchies in 2+ 1 dimensions
PG Estévez, C Sardón
Journal of Nonlinear Mathematical Physics 20 (4), 552-564, 2013
212013
Non-isospectral 1+ 1 hierarchies arising from a Camassa Holm hierarchy in 2+ 1 dimensions
PG Estévez, JD Lejarreta, C Sardón
Journal of Nonlinear Mathematical Physics 18 (1), 9-28, 2011
212011
A NEW LIE–SYSTEMS APPROACH TO SECOND-ORDER RICCATI EQUATIONS
JF Carinena, J De Lucas, C Sardón
International Journal of Geometric Methods in Modern Physics 9 (02), 1260007, 2012
172012
Jacobi--Lie systems: Fundamentals and low-dimensional classification
FJ Herranz, J de Lucas, C Sardón
Conference Publications 2015 (special), 605-614, 2015
152015
Hamilton–Jacobi formalism on locally conformally symplectic manifolds
O Esen, M De Leon, C Sardón, M Zajşc
Journal of Mathematical Physics 62 (3), 2021
142021
Symmetry computation and reduction of a wave model in dimensions
PG Estévez, JD Lejarreta, C Sardón
Nonlinear Dynamics 87 (1), 13-23, 2017
142017
Reviewing the geometric Hamilton–Jacobi theory concerning Jacobi and Leibniz identities
O Esen, M de León, M Lainz, C Sardón, M Zaj±c
Journal of Physics A: Mathematical and Theoretical 55 (40), 403001, 2022
132022
A Hamilton–Jacobi theory for implicit differential systems
O Esen, M de León, C Sardón
Journal of Mathematical Physics 59 (2), 2018
132018
Geometric Hamilton–Jacobi theory on Nambu–Poisson manifolds
M de León, C Sardón
Journal of Mathematical Physics 58 (3), 2017
122017
A Hamilton–Jacobi formalism for higher order implicit Lagrangians
O Esen, M De León, C Sardón
Journal of Physics A: Mathematical and Theoretical 53 (7), 075204, 2020
112020
Geometry of the discrete Hamilton–Jacobi equation: applications in optimal control
M de León, C Sardón
Reports on Mathematical Physics 81 (1), 39-63, 2018
92018
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20